# SDR UIEA2016020600077

- Difficulty date: December 5, 2015
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 68,986 hours, 11,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hinge
- Part number: 65B4001028
- Part serial: TLS18516
- Condition: Cracked
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN, BANGING & VIBRATION FELT IN COCKPIT, ORIGINATING FROM LOWER FUSELAGE BENEATH STATION 1000.  POST FLIGHT REVEALED DAMAGE TO NR 3 PACK INLET DOOR.  CHECKED & FOUND THE PACK NR 3 RAM AIR INLET DOOR HINGE CRACKED.  REPLACED THE RAM AIR INLET DOOR IAW AMM 21-62-02.  REPLACED THE RAM AIR INLET DOOR ACTUATOR IAW AMM 21-62-03.  PERFORMED THE PTC A & B GND TEST FOR THE NR 3 PACK RAM AIR INLET DOOR & ACTUATOR & ALL TESTED SATISFACTORY.
